# SDR ASAA2017103122453

- Difficulty date: October 31, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5705Y1
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL RBL 29,  BS  986 - 1006 HAS CORROSION.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND LIMITS IAW DWG 147A5105 AND SRM 51-10-02,  LOCATED AND DRILLED A NEW INTERCOSTAL IAW SIM 51-40-05,
